# SDR CALA2009121400711

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 5,368 hours, 1,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE FWD GALLEY SERVICE DOOR CONTAINER DENTED AND ABOUT TO FALL OFF.  REMOVED AND REPLACED R-1 EMERGENCY ESCAPE SLIDE AND SHROUD REF AMM 25-66-01.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1383213  S/N OFF 00806 SLIDE, B737NG, OFF 29-2566-9-0003 0806 ON 29-2566-9-0003 2070.
